# SDR CALA2025102310441

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 141A513341
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED JUST AFT OF PEDESTAL.  ELEVATED FLIGHT DECK FLOOR WEB BETWEEN BS 250-260 LBL20-RBL20, FOUND AREAS WITH SHARP GOUGES, OUT OF LIMITS IAW  SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 SECT 41.  FLOOR STRUCTURE FIG 105 SHT 2 DETAIL D. REMOVED DAMAGED FLOOR WEB AND INSTALLED REPAIR PARTS -1 FLOOR WEB, -2 AND -3 REPAIR DOUBLERS IAW REO-G25639, DWG 141A0631 REV- AND SRM 53-10-51-2R-2, REPAIR 2, SECT 41, 51-40-02-0G-0.
